MAUDE Adverse Event Report: TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO

TELEFLEX MEDICAL BELLY BAG; COLLECTOR, URINE, (AND ACCESSO
Model Number IPN039296
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that while in use, the belly bag is "leaking from where the inlet tube meets the bag".Additional information received states that there was no patient harm or injury, or medical intervention required.The issue was resolved by changing the bag.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4) the sample was not returned to the manufacturer for investigation.The manufacturer reported: "since we did not receive the actual sample, we analyzed the samples with similar problems received in the past and the actual use process of the product.The position of the dome is connected with the connector, and this position is indeed susceptible to some external forces in the actual use (ie.Pulling during the assembly of the catheter, some turning and pulling during the continuous wear of it or some external force).The root cause is speculated to may be due to some external factors in the actual use process.However, without the sample the actual root cause was undetermined.A device history record review was performed, and no relevant findings were identified." teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description

Brand Name
BELLY BAG
Common Device Name
COLLECTOR, URINE, (AND ACCESSO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17079671
Report Number3011137372-2023-00161
Device Sequence Number11309766
Product Code KNX
UDI-Device Identifier14026704661777
UDI-Public14026704661777
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIPN039296
Device Catalogue NumberB1000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date06/07/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown